# SDR CA131111008

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 18,443 hours
- Engine: Lyc O320D2J
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: C3010020110
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT FLAPS WOULD WORK INTERMITTENT ONLY.  TROUBLESHOOTING FOUND FAULT TO BE THE FLAP MOTOR ITSELF, PN C301-002-0110.  MOTOR REPLACED NEW, AND FUNCTION CHECKED SERVICEABLE.
